Autocorrelation of some quaternary cyclotomic sequences of length 2/p

Young Joon Kem, Yun Pyo Hong, Hong-Yeop Song

Research output: Contribution to journalArticle

6 Citations (Scopus)


We define a new quaternary cyclotomic sequences of length 2p, where p is an odd prime. We compute the autocorrelation of these sequences. In terms of magnitude, these sequences have the autocorrelations with at most 4 values.

Original languageEnglish
Pages (from-to)3679-3684
Number of pages6
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Issue number12
Publication statusPublished - 2008 Jan 1


All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Computer Graphics and Computer-Aided Design
  • Electrical and Electronic Engineering
  • Applied Mathematics

Cite this